UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Stochastic processes and their applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Ran Wang;  Lihu Xu
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
Asymptotics for stochastic reaction–diffusion equation driven by subordinate Brownian motion Journal article
Stochastic Processes and their Applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Wang,Ran;  Xu,Lihu
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
Large deviation principle  Occupation measure  Stochastic reaction–diffusion equation  Subordinate Brownian motions